MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. TRINICA VARIABLE ANGLE BONE SCREW 4.2X16MM; TRINICA(R) ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE INC. TRINICA VARIABLE ANGLE BONE SCREW 4.2X16MM; TRINICA(R) ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 07.00117.003
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a 14mm screw was delivered in a package labeled as a 16mm screw.This was discovered in a warehouse outside of the operating room; there was no patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is not confirmed for one returned trinica screw for the failure of incorrect length.Medical records were not provided for review.Device evaluation: visual inspection revealed no signs of damage.A dimensional inspection was performed, which showed the device met specifications.The complaint is not confirmed.Potential cause root cause is not identified as no problem with the device was found.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
TRINICA VARIABLE ANGLE BONE SCREW 4.2X16MM
Common Device Name
TRINICA(R) ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key11202430
Report Number3012447612-2021-00010
Device Sequence Number17075322
Product Code KWQ
UDI-Device Identifier00889024320932
UDI-Public(01)00889024320932(10)AAU
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number07.00117.003
Device Lot NumberAAU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1